Alert archive / Virginia / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 203, NWS Wakefield, VA
NWS Wakefield, VA issued this severe thunderstorm warning at Aug 28, 2021, 8:30 PM EDT for Louisa County, Virginia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 28, 2021, 8:30 PM EDT (00:30 UTC)
- Expired
- Aug 28, 2021, 9:15 PM EDT
- In force
- 45 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Louisa County, VA
The radar
The Sterling radar (KLWX), 111 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1352 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1062 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
577
WUUS51 KAKQ 290030
SVRAKQ
VAC109-290115-
/O.NEW.KAKQ.SV.W.0203.210829T0030Z-210829T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
830 PM EDT Sat Aug 28 2021
The National Weather Service in Wakefield has issued a
* Severe Thunderstorm Warning for...
Northwestern Louisa County in central Virginia...
* Until 915 PM EDT.
* At 830 PM EDT, a severe thunderstorm was located near Orange,
moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage
to trees and powerlines.
* Locations impacted include...
Louisa, Boswells Tavern, Gordonsville, Louisa Airport, Waldrop,
Green Springs, Byrd Mill, Trevilians and Vawter Corner.
#
#
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.
&&
LAT...LON 3806 7825 3813 7821 3813 7818 3815 7809
3813 7805 3814 7801 3812 7798 3811 7793
3812 7792 3811 7791 3811 7789 3796 7794
3800 7830 3801 7831
TIME...MOT...LOC 0030Z 001DEG 12KT 3820 7811
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Miller1 follow-up statement
902
WWUS51 KAKQ 290051
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
851 PM EDT Sat Aug 28 2021
VAC109-290115-
/O.CON.KAKQ.SV.W.0203.000000T0000Z-210829T0115Z/
Louisa VA-
851 PM EDT Sat Aug 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHWESTERN LOUISA COUNTY...
At 851 PM EDT, a severe thunderstorm was located near Boswells
Tavern, or 8 miles south of Orange, moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage to
trees and powerlines.
Locations impacted include...
Louisa, Boswells Tavern, Gordonsville, Louisa Airport, Waldrop, Green
Springs, Byrd Mill, Trevilians and Vawter Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3806 7825 3813 7821 3813 7818 3815 7809
3813 7805 3814 7801 3812 7798 3811 7793
3812 7792 3811 7791 3811 7789 3796 7794
3800 7830 3801 7831
TIME...MOT...LOC 0051Z 001DEG 12KT 3813 7811
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MillerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 8:00 PM EDT, 30 minutes earlier.
Area forecast discussion, Aug 28, 8:00 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION National Weather Service Wakefield VA 800 PM EDT Sat Aug 28 2021 .SYNOPSIS... An upper level ridge will remain over the area into early next week. A few disturbances will move along the edge of the ridge and bring isolated to widely scattered thunderstorms to portions of the area through the weekend. The remnants of Ida approach the region by the mid to late week leading to more unsettled weather. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... As of 800 PM EDT Saturday... Evening surface analysis shows high pressure at the surface and aloft is anchored across the SE CONUS as hurricane Ida makes northward progress in the Gulf. A weak surface trough/wind shift has dropped south into NC. North of this boundary winds are out of the N and NE while to the south W and SW winds dominate. Thunderstorms have ended across southern portions of the FA. However, scattered storms are increasing in coverage across northern Va and are moving SE this evening towards portions of the Piedmont. Storms are expected to gradually weaken as they drop SE tonight with the loss of diurnal instability. Any lingering showers come to an end prior to midnight. Guidance continues to advertise the possibility for fog and low stratus across the Piedmont, Eastern Shore, and along the Ches Bay after late tonight through early Sun. Overnight lows in the upper 60s and low 70s. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/... As of 350 PM EDT Saturday... A weak area of low pressure moves offshore Sunday morning which when combined with high pressure building in from the NE will allow the backdoor front to make some SW progress. Will show slightly lower high temps across the MD eastern shore but otherwise expect another hot day on Sunday with high temps in the low 90s. Shower and storm coverage will favor the SW half of the area (near/ahead of the front). A few showers linger after sunset but Sunday night should be mostly dry with lows in the upper 60s and low 70s. Warm and humid again on Monday with afternoon highs a few degrees warmer than Sunday in the low/mid 90s. Chance for afternoon showers and storms across the north as flow aloft transitions to zonal with the upper ridge nudging south into GA. Lows overnight in the upper 60s and low 70s with a few mid 70s near the coast. TC Ida loses strength over the TN Valley on Tuesday but the remnant low and upper trough will move NE toward the Mid-Atlantic. Hot again with highs in the low 90s. Relative best chance for shower and storms on Tuesday will exist across the NW but PoPs will generally be aob 40%. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... As of 350 PM EDT Saturday... All eyes turn to the remnants of Ida in the extended range forecast. Guidance begins to differ with respect to exactly where the remnant low and associated moisture track on Wednesday with the GFS and GEM slightly faster than the ECMWF. Regardless, it looks like a wet few days across the area as the tropical moisture interacts with a front coming down from the north. Will show the highest PoPs across the N and NW on Wednesday, spreading southward on Thursday. Most of the moisture looks to be shunted eastward on Friday. Temperatures will be a few degrees lower across the NW on Wednesday with increased showers and clouds, generally in the low to mid 80s. Elsewhere, expect another warm/hot day with highs in the upper 80s and low 90s. Clouds will be more widespread on Thursday with high temps in the upper 70s with low/mid 80s for the SE portion of the area. Similar temps expected on Friday with low 80s on average. Temps on Saturday range from the low 80s N and NE to the mid and upper 80s S SE. Overnight lows Wednesday range from the mid 60s NW to the low 70s SE. Cooler Thursday and Friday nights with low 60s inland and upper 60s to low 70s near the coast. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... As of 755 PM EDT Saturday... Scattered storms are ongoing across northern VA and will continue to push SE over the next several hours into portions of the Piedmont before dissipating overnight. Uncertainty remains regarding how far SE the storms make it. Have therefore gone with a VCTS for RIC for now. Winds are mostly out of the NNE/NE around 5 kt, will become light overnight (<5 kt), and will become N 5-10 kt Sun. Guidance is fairly robust concerning the potential for MVFR/IFR fog and stratus overnight. The highest confidence in IFR conditions exists across the N and NW but should be close enough to impact SBY and RIC, generally after 06z. Will show IFR CIGs and MVFR VSBY for now but one or the other could dominate and result in LIFR conditions for a few hours before sunrise on Sun. PHF/ORF could also see some MVFR CIGs/VIS from stratus/fog overnight. It could take a while for stratus/fog to burn off Sun morning, but expect a return to VFR conditions between 15-18z from S to N. Additional storms are possible Sun afternoon in the Piedmont, but confidence in timing and coverage is not high enough to mention in the tafs at this time. Outlook: Prevailing VFR conditions continue through Tues outside of afternoon storms. Reduced flight conditions will be possible Tues night into Wed depending on the track of the remnants of Hurricane Ida. && .MARINE... As of 355 PM EDT Saturday... A weak backdoor cold front will continue to sag S tonight, but with no cold advection winds will be minimal, generally 10kt or less. With a weak sfc low/trough off the coast on Sunday, a period of 10-15kt winds will be possible in the Bay but expect winds to diminish and become onshore later in the day. No headlines are anticipated with waves 1-2 ft with 2-3 ft seas (seas may briefly hit 3-4 ft N). The system pushes farther offshore by Mon, allowing winds to return to the south. Models also show daily sea-breezes developing Mon/Tues as the flow remains light. The remnants of Ida combined with a approaching cold front is expected to bring increased southerly flow by Wed and then winds shifting to the N Thu/Fri. SCA conditions will be possible though confidence remains low at this time. The current forecast is for 2 ft waves in the Bay and seas building to ~4ft. With seas building to near 3 ft nearshore across the N, went ahead with moderate rip current risk for the MD beaches on Sunday. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...None. && SYNOPSIS...AJB NEAR TERM...RHR/RMM SHORT TERM...RHR LONG TERM...RHR AVIATION...RHR/RMM MARINE...LKB
Hazardous weather outlook, Aug 28, 4:00 PM EDT, 4 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 400 PM EDT Sat Aug 28 2021 MDZ021>024-NCZ012>017-030>032-102-VAZ048-060>062-064>069-075>090-092- 093-095>100-509>525-292000- Dorchester-Wicomico-Somerset-Inland Worcester-Northampton-Hertford- Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans- Eastern Currituck-Fluvanna-Prince Edward-Cumberland-Goochland- Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland- Richmond-Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George- Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville- Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth- Suffolk-Chesapeake-Virginia Beach-Accomack-Western Louisa- Eastern Louisa-Western Hanover-Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 400 PM EDT Sat Aug 28 2021 This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ025-292000- Maryland Beaches- 400 PM EDT Sat Aug 28 2021 ...MODERATE RIP CURRENT RISK IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for southeast Maryland. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. MODERATE RIP CURRENT RISK. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 28, 5:08 PM EDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Wakefield VA
508 PM EDT Sat Aug 28 2021
NCZ012>014-282200-
Hertford NC-Northampton NC-Gates NC-
508 PM EDT Sat Aug 28 2021
...Strong thunderstorms will impact portions of northeastern
Northampton, central Hertford and western Gates Counties through 600
PM EDT...
At 508 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Conway to near Gatesville. Movement was
south at 5 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Murfreesboro, Gatesville, Chowan University, Conway, Winton, Cofield,
Como, Roduco, Severn, Milwaukee, Tunis, Eure, Pendleton, Easons
Crossroads, Chowan Beach, Topsy, Mapleton, Buckland, Carter and Oak
Villa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
&&
LAT...LON 3637 7727 3654 7724 3648 7663 3633 7663
3633 7664 3632 7664 3631 7665 3631 7667
3632 7672
TIME...MOT...LOC 2108Z 003DEG 5KT 3648 7722 3643 7673
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
MillerSpecial weather statement, Aug 28, 5:13 PM EDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Wakefield VA
513 PM EDT Sat Aug 28 2021
NCZ012-VAZ087-282145-
Northampton NC-Greensville VA-
513 PM EDT Sat Aug 28 2021
...A strong thunderstorm will impact portions of north central
Northampton and southern Greensville Counties through 545 PM EDT...
At 512 PM EDT, Doppler radar was tracking a strong thunderstorm over
Dahlia. This storm was nearly stationary.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small trees and blow around
unsecured objects. Wind impacting handling of high profile
vehicles.
Locations impacted include...
Roanoke Rapids, Emporia, Garysburg, Dahlia, Gaston, Seaboard,
Claresville, Brink, Gum Forks, Lanes Corner, Bryants Corner, Slates
Corner, Pleasant Grove, Pleasant Hill, Margarettsville, Gumberry,
Turners Crossroads and Roanoke Rapids Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
&&
LAT...LON 3646 7764 3648 7765 3648 7768 3652 7773
3670 7765 3666 7748 3665 7746 3665 7740
3663 7737 3661 7737 3660 7736 3655 7736
3655 7733 3639 7737
TIME...MOT...LOC 2112Z 009DEG 2KT 3656 7752
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MillerSpecial weather statement, Aug 28, 5:43 PM EDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Wakefield VA
543 PM EDT Sat Aug 28 2021
VAZ087-282215-
Greensville VA-
543 PM EDT Sat Aug 28 2021
...A strong thunderstorm will impact portions of southwestern
Greensville and the City of Emporia through 615 PM EDT...
At 543 PM EDT, Doppler radar was tracking a strong thunderstorm near
Emporia, moving northwest at 10 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small trees and blow around
unsecured objects. Wind impacting handling of high profile
vehicles.
Locations impacted include...
Emporia, Dahlia, Claresville, Brink, Lanes Corner, Durand, Turners
Crossroads and Emporia Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
&&
LAT...LON 3664 7769 3673 7758 3668 7749 3667 7750
3667 7748 3665 7746 3666 7746 3664 7743
3654 7755 3655 7759
TIME...MOT...LOC 2143Z 138DEG 8KT 3664 7758
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MillerSpecial weather statement, Aug 28, 5:58 PM EDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Wakefield VA
558 PM EDT Sat Aug 28 2021
NCZ013>016-030>032-282300-
Pasquotank NC-Hertford NC-Bertie NC-Camden NC-Gates NC-Perquimans NC-
Chowan NC-
558 PM EDT Sat Aug 28 2021
...Strong thunderstorms will impact portions of central Camden,
Pasquotank, Perquimans, northeastern Bertie, Hertford, southern Gates
and Chowan Counties through 700 PM EDT...
At 557 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Woodland to Elizabeth City State
University. Movement was south at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Elizabeth City, Camden, Ahoskie, Murfreesboro, Hertford, Aulander,
Winfall, Gatesville, Elizabeth City State University, Ryland,
Weeksville, Winton, Cofield, Powellsville, Colerain, Harrellsville,
Chapanoke, Tyner, Snug Harbor and Nixonton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
&&
LAT...LON 3604 7660 3606 7662 3605 7662 3604 7664
3610 7712 3644 7709 3635 7610 3614 7608
3614 7610 3613 7611 3613 7614 3612 7617
3610 7621 3611 7627 3608 7633 3608 7641
3607 7641 3603 7646
TIME...MOT...LOC 2157Z 010DEG 13KT 3638 7720 3627 7620
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
MillerSpecial weather statement, Aug 28, 6:12 PM EDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Wakefield VA
612 PM EDT Sat Aug 28 2021
VAZ079-282300-
Brunswick VA-
612 PM EDT Sat Aug 28 2021
...A strong thunderstorm will impact portions of southeastern
Brunswick County through 700 PM EDT...
At 612 PM EDT, Doppler radar was tracking a strong thunderstorm near
Brunswick, or near Lawrenceville, moving northwest at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lawrenceville, Brunswick, Ante and Triplet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
&&
LAT...LON 3677 7784 3670 7767 3663 7771 3659 7775
3667 7792
TIME...MOT...LOC 2212Z 113DEG 8KT 3668 7778
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
MillerLocal storm report, Aug 28, 7:38 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
738 PM EDT SAT AUG 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM TSTM WND DMG 2 N HOLIDAY ISLAND 36.11N 76.38W
08/28/2021 PERQUIMANS NC LAW ENFORCEMENT
TREE DOWNED ACROSS HARVEY POINT ROAD. TIME
ESTIMATED BY RADAR.
&&
MRDThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 9:14 PM EDT | Severe Thunderstorm Warning | AKQ | Fluvanna, Goochland, Louisa | 61 min |
| Aug 28, 9:21 PM EDT | Areal Flood Advisory | AKQ | Louisa | 3 hr |
| Aug 28, 9:39 PM EDT | Severe Thunderstorm Warning | AKQ | Cumberland, Fluvanna, Goochland, Hanover, Louisa, Powhatan | 51 min |
| Aug 28, 10:28 PM EDT | Special Weather Statement | AKQ | Amelia, Chesterfield, Goochland, Hanover, Powhatan, City of Richmond | 47 min |
| Aug 28, 11:12 PM EDT | Special Weather Statement | AKQ | Charles City, Chesterfield, Henrico, New Kent, Prince George, City of Colonial Heights and 2 more | 48 min |
| Aug 28, 11:48 PM EDT | Special Weather Statement | AKQ | Lunenburg | 42 min |
| Aug 29, 12:01 AM EDT | Special Weather Statement | AKQ | Prince George, Sussex, City of Colonial Heights, City of Hopewell, City of Petersburg | 44 min |
| Aug 29, 12:34 AM EDT | Areal Flood Advisory | AKQ | Brunswick, Lunenburg | 3 hr |
| Aug 29, 12:43 AM EDT | Special Weather Statement | AKQ | Lunenburg | 47 min |
| Aug 29, 1:04 AM EDT | Special Weather Statement | AKQ | Southampton | 26 min |
| Aug 29, 1:18 AM EDT | Special Weather Statement | AKQ | Brunswick, Lunenburg | 42 min |
| Aug 29, 1:20 AM EDT | Special Weather Statement | AKQ | Prince Edward | 40 min |
| Aug 29, 1:28 AM EDT | Severe Thunderstorm Warning | AKQ | Isle of Wight, Southampton, Sussex | 32 min |
| Aug 29, 1:31 AM EDT | Severe Thunderstorm Warning | AKQ | Prince Edward | 29 min |
| Aug 29, 1:55 AM EDT | Special Weather Statement | AKQ | Brunswick, Greensville, City of Emporia | 50 min |
| Aug 29, 2:02 AM EDT | Special Weather Statement | AKQ | Prince Edward | 43 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.